Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz

Regular price $8.49 Save $-8.49
/

Only 2 items in stock!
Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Temporarily reduces fever
  • Contains 100 milligrams of ibuprofen
  • Lasts up to 8 hours
  • For children ages 2 to 11
  • 4-ounce bottle

Indications:

Health Concern: Oral Pain Relief Headache Fever

Ingredients:

Inactive Ingredients: Inactive Ingredients acesulfame potassium, anhydrous citric acid, d&c red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benozate, sucrose, xanthan gum

Ingredients: Active Ingredient (in each 5 mL = 1 teaspoonful) Ibuprofen 100 mg (NSAID)* (pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug Inactive Ingredients Acesulfame potassium, anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum

Active Ingredients: Ibuprofen 200 mg (nsaid)

Active Ingredient Name: Ibuprofen